Alert archive / Georgia / Special Weather Statements in 2016

Special Weather Statement, NWS Atlanta, GA

April 30, 2016Banks County, Jackson County, Georgia

NWS Atlanta, GA issued this special weather statement at Apr 30, 2016, 1:32 PM EDT for Banks County, Jackson County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 30, 2016, 1:32 PM EDT (17:32 UTC)
Expired
Apr 30, 2016, 2:00 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA

Counties Banks County, GA, Jackson County, GA

The radar

The Greer radar (KGSP), 139 km from the middle of the area, began a volume at 17:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 5.5 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2016-04-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 16 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1788 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
16 m²/s²
0-3 km storm-relative helicity
69 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

965 
WWUS82 KFFC 301732
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT APR 30 2016
 
GAZ024-025-301800-
BANKS GA-JACKSON GA-
132 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 200 PM EDT...

AT 132 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYSVILLE...OR NEAR
JEFFERSON...MOVING NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO 
           GROUND LIGHTNING. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. 

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...HOMER...LULA...MAYSVILLE...PENDERGRASS...GILLSVILLE...
APPLE VALLEY...PEACH STATE SPEEDWAY AND BANKS CROSSING.

LAT...LON 3438 8339 3432 8339 3430 8337 3409 8348
      3413 8369 3425 8368 3430 8362 3432 8365
      3434 8365 3436 8367 3437 8367 3440 8366
      3442 8362
TIME...MOT...LOC 1732Z 192DEG 15KT 3419 8357 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Apr 30, 7:38 AM EDT, 5 hours 54 minutes earlier.

Area forecast discussion, Apr 30, 7:38 AM EDT, 5 hours 54 minutes before
AREA FORECAST DISCUSSION...UPDATED FOR AVIATION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
738 AM EDT SAT APR 30 2016

.SHORT TERM /TODAY THROUGH SUNDAY/...
WEAK FRONT VICINITY OF NORTH GA TODAY SHOULD GRADUALLY PUSH NORTH
THROUGH TONIGHT AS A WARM FRONT. THIS COULD PROVIDE A FOCUS FOR
THUNDERSTORM DEVELOPMENT SO HAVE CONTINUED WITH THE BEST POPS FOR
NORTH WITH LOWER POPS CENTRAL. THE FORECAST AREA REMAINS UNDER A
MOIST AND UNSTABLE AIR MASS THROUGH THE PERIOD. FOCUS FOR
THUNDERSTORMS ON SUNDAY SEEMS NOT AS OBVIOUS...HOWEVER THE MODELS
HINT AT A WAVE CROSSING THE STATE TONIGHT AND SUNDAY. SO CHANCE POPS
LOOK OKAY FOR SUNDAY. THE MAIN SURFACE FRONT GRADUALLY WORKS ITS WAY
INTO THE MS RIVER VALLEY BY SUNDAY. MAV/MET TEMPS LOOK OKAY BUT
CIRRUS FROM LOWER MS VALLEY STORMS COULD AFFECT THE MAX TEMPERATURES
TODAY.

41

.LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...
PERSISTENT ACTIVE PATTERN AND MOISTURE ADVECTION WILL REMAIN
OVER THE STATE INTO THE EXTENDED PERIOD. EXPECT CHANCE TO GOOD
CHANCE POPS THROUGH MID TO LATE WEEK AS A SERIES OF DISTURBANCES
IMPACT THE REGION. INITIALLY LOW PRESSURE OVER THE OHIO VALLEY
WILL LIFT TO THE NE...LEAVING A BOUNDARY DRAPED ACROSS THE STATE.
MONDAY AND TUESDAY SHOWERS AND THUNDERSTORMS WILL BE FOCUSED
ACROSS PORTIONS OF THE STATE AS WEAK UPPER LEVEL ENERGY PULSES
INTERACT WITH THE BOUNDARY. BY MID WEEK...A DEEPENING CLOSED LOW
WILL DROP INTO THE ARKLATEX AREA EARLY WEDNESDAY AND SWEEP THROUGH
THE REGION WEDNESDAY INTO THURSDAY...WITH THE SURFACE FEATURE
STRENGTHENING OVER SOUTHERN GEORGIA AND THE CAROLINAS. FOR
NOW...POPS TAPER OFF QUICKLY INTO WEDNESDAY AFTERNOON AND
EVENING...AND THIS MAY BE A LITTLE OPTIMISTIC. UNCERTAINTY WITH
THE POSITION OF BEST POPS AND THE OVERALL ENVIRONMENTAL STABILITY
STILL EXIST...AND THE POTENTIAL FOR STRONG STORMS CANNOT BE RULED
OUT. UPSTREAM CONVECTION DEVELOPING ALONG THE NORTHERN GULF COAST
WILL STILL BE A BIG PLAYER IN HOW MUCH PRECIP IS RECEIVED ACROSS
THE AREA.

BEHIND THIS SYSTEM...HIGH PRESSURE MOVES INTO THE STATE...KEEPING
DRY AND COOLER CONDITIONS ACROSS THE AREA INTO MOTHERS DAY
WEEKEND.

31

&&

.CLIMATE...
AT THIS TIME NO CLIMATE RECORDS FOR TODAY ARE EXPECTED TO BE TIED
OR BROKEN...BUT FOR REFERENCE THE RECORD TABLE IS INCLUDED BELOW.

RECORDS FOR 04-30...TODAY

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      91 1917     52 1999     68 1970     37 2008
                            1949
   KATL      89 1987     56 1999     68 1970     40 1969
                1942                                1908
   KMCN      94 2012     52 1999     68 1984     40 2008
                                                    1992
   KCSG      94 2012     60 1999     69 1970     42 2008

&&

.AVIATION...
12Z UPDATE...

SHOULD BE VFR THIS MORNING EXCEPT FOR SOME PATCHY 3 TO 5SM IN FOG.
SCT CUMULUS 035 TO 045 DEVELOPING AFTER 14Z TODAY WITH SOME MID AND
HIGH LEVEL CEILINGS. CONVECTION COULD DEVELOP AT MOST ANY TIME TODAY
BUT LOCATION WILL DEPEND ON ANY OLD OUTFLOW BOUNDARIES. BEST CHANCES
WILL PROBABLY BE NORTH OF KATL NEAR A WEAK SURFACE FRONT. HOWEVER AT
LEAST A PROB30 IS REASONABLE FOR THE TAFS. WINDS LIGHT AND VARIABLE
BECOMING SOUTH TO SOUTHEAST AFTER 14Z...WITH SOME SWING TO SOUTHWEST
POSSIBLE.

//ATL CONFIDENCE...12Z UPDATE...
MEDIUM ON THUNDER POTENTIAL AND WIND DIRECTION.
HIGH ON REMAINING ELEMENTS.

41

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          86  64  83  64 /  30  40  50  40
ATLANTA         85  66  81  65 /  40  40  50  40
BLAIRSVILLE     81  61  78  59 /  60  60  50  50
CARTERSVILLE    84  64  81  63 /  40  40  50  40
COLUMBUS        88  67  84  66 /  20  20  40  30
GAINESVILLE     83  64  80  63 /  40  50  50  40
MACON           89  66  86  65 /  20  30  40  40
ROME            84  64  81  62 /  40  50  50  30
PEACHTREE CITY  85  64  82  62 /  30  30  50  40
VIDALIA         90  69  86  68 /  20  20  40  40

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...41
LONG TERM....31
AVIATION...41
Hazardous weather outlook, Apr 30, 5:11 AM EDT, 8 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
511 AM EDT SAT APR 30 2016

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-010915-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
511 AM EDT SAT APR 30 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

THERE IS A CHANCE OF THUNDERSTORMS ACROSS PORTIONS OF NORTH
GEORGIA TODAY AND TONIGHT. SEVERE WEATHER IS NOT EXPECTED AT THIS
TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

THE CHANCE OF THUNDERSTORMS CONTINUES SUNDAY INTO NEXT WEEK WITH
SEVERAL DISTURBANCES IMPACTING THE AREA. THE GREATEST CHANCES FOR
WIDESPREAD THUNDERSTORMS WILL CONTINUE THROUGH SUNDAY AND LATE
TUESDAY THROUGH WEDNESDAY. A FEW STRONG TO SEVERE THUNDERSTORMS
ARE POSSIBLE...HOWEVER THERE REMAINS UNCERTAINTY CONCERNING THE
STRENGTH AND TIMING OF THESE SYSTEMS. PLEASE MONITOR UPDATES AS
CHANGES ARE LIKELY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Apr 30, 11:54 AM EDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1154 AM EDT SAT APR 30 2016

GAZ003-004-301630-
CATOOSA GA-WHITFIELD GA-
1154 AM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR CATOOSA AND NORTHWESTERN
WHITFIELD COUNTIES UNTIL 1230 PM EDT...

AT 1154 AM EDT...A STRONG THUNDERSTORM WAS OVER RINGGOLD...MOVING
NORTH AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
RINGGOLD...FORT OGLETHORPE...VARNELL...TUNNEL HILL...COHUTTA...GRAYSVILLE...
BLUE SPRING...BOYNTON...BEAUMONT...INDIAN SPRINGS...RED CLAY S.P....ROCKY
FACE...APISON AND EAST RIDGE.

LAT...LON 3478 8504 3482 8520 3485 8520 3486 8524
      3499 8521 3499 8493
TIME...MOT...LOC 1554Z 197DEG 25KT 3488 8512
Special weather statement, Apr 30, 1:11 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
111 PM EDT SAT APR 30 2016

GAZ019-020-301745-
BARTOW GA-FLOYD GA-
111 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN BARTOW AND SOUTHEASTERN
FLOYD COUNTIES UNTIL 145 PM EDT...

AT 111 PM EDT...A STRONG THUNDERSTORM WAS NEAR KINGSTON...OR 9 MILES
EAST OF ROME...MOVING NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
ROME...ADAIRSVILLE...EUHARLEE...KINGSTON...SHANNON...FOLSOM AND PINSON.

LAT...LON 3445 8513 3444 8509 3443 8509 3441 8511
      3440 8510 3440 8503 3439 8502 3439 8499
      3438 8499 3440 8498 3438 8497 3438 8496
      3440 8495 3439 8481 3411 8494 3416 8515
TIME...MOT...LOC 1711Z 191DEG 13KT 3422 8503
Special weather statement, Apr 30, 1:22 PM EDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
122 PM EDT SAT APR 30 2016

GAZ012-020-301800-
GORDON GA-BARTOW GA-
122 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR GORDON AND NORTHWESTERN BARTOW
COUNTIES UNTIL 200 PM EDT...

AT 122 PM EDT...A STRONG THUNDERSTORM WAS NEAR SHANNON...OR 11 MILES
NORTHEAST OF ROME...MOVING NORTHEAST AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
CALHOUN...ADAIRSVILLE...KINGSTON...RESACA...PLAINVILLE...REDBUD...SUGAR
VALLEY...FOLSOM...SONORAVILLE AND OOSTANAULA.

LAT...LON 3451 8472 3422 8495 3425 8502 3435 8502
      3435 8501 3439 8501 3439 8502 3440 8503
      3441 8511 3443 8509 3444 8510 3462 8503
      3462 8497
TIME...MOT...LOC 1722Z 205DEG 13KT 3434 8501
Special weather statement, Apr 30, 1:26 PM EDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
126 PM EDT SAT APR 30 2016

GAZ045-046-057-301800-
DEKALB GA-HENRY GA-ROCKDALE GA-
126 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR DEKALB...NORTHERN HENRY AND
ROCKDALE COUNTIES UNTIL 200 PM EDT...

AT 126 PM EDT...A STRONG THUNDERSTORM WAS NEAR STOCKBRIDGE...OR 10
MILES NORTHEAST OF JONESBORO...MOVING NORTH AT 20 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DECATUR...CONYERS...STOCKBRIDGE...CLARKSTON...STONE MOUNTAIN...AVONDALE
ESTATES...LITHONIA...PINE LAKE...TUCKER...CANDLER-MCAFEE...BELVEDERE PARK...
LAKEVIEW ESTATES...NORTH DECATUR...SNAPFINGER...ARABIA MOUNTAIN...
BELMONT...HIDDEN VALLEY PARK...PANOLA MOUNTAIN STATE PARK...RICHARDSON
PARK AND REDAN.

LAT...LON 3390 8426 3389 8422 3385 8416 3378 8408
      3375 8402 3379 8398 3378 8397 3351 8413
      3355 8426 3358 8426 3360 8424 3361 8426
      3363 8426 3364 8427 3365 8431
TIME...MOT...LOC 1726Z 198DEG 20KT 3362 8421
Special weather statement, Apr 30, 1:28 PM EDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
128 PM EDT SAT APR 30 2016

GAZ093-301800-
MACON GA-
128 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 200 PM EDT...

AT 127 PM EDT...A STRONG THUNDERSTORM WAS OVER OGLETHORPE...MOVING
NORTH AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
OGLETHORPE...MONTEZUMA...MARSHALLVILLE...GARDEN VALLEY...FOUNTAINVILLE...
SAINT LOUIS...HICKS...WINCHESTER...CLEARVIEW...BARTLETT AND WHITEWATER
STATE PARK.

LAT...LON 3221 8414 3223 8414 3223 8421 3246 8415
      3251 8412 3251 8407 3253 8405 3253 8400
      3252 8405 3251 8403 3250 8403 3251 8398
      3251 8392 3250 8392 3249 8389 3247 8385
      3222 8399 3218 8403
TIME...MOT...LOC 1727Z 197DEG 20KT 3228 8409
Special weather statement, Apr 30, 1:32 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
132 PM EDT SAT APR 30 2016

GAZ024-025-301800-
BANKS GA-JACKSON GA-
132 PM EDT SAT APR 30 2016

...SIGNIFICANT WEATHER ADVISORY FOR BANKS AND NORTHEASTERN JACKSON
COUNTIES UNTIL 200 PM EDT...

AT 132 PM EDT...A STRONG THUNDERSTORM WAS NEAR MAYSVILLE...OR NEAR
JEFFERSON...MOVING NORTH AT 15 MPH.

  HAZARD...UP TO 40 MPH WIND...PEA SIZED HAIL AND FREQUENT CLOUD TO
           GROUND LIGHTNING.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
JEFFERSON...COMMERCE...HOMER...LULA...MAYSVILLE...PENDERGRASS...GILLSVILLE...
APPLE VALLEY...PEACH STATE SPEEDWAY AND BANKS CROSSING.

LAT...LON 3438 8339 3432 8339 3430 8337 3409 8348
      3413 8369 3425 8368 3430 8362 3432 8365
      3434 8365 3436 8367 3437 8367 3440 8366
      3442 8362
TIME...MOT...LOC 1732Z 192DEG 15KT 3419 8357

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 30, 11:54 AM EDTSpecial Weather StatementFFCCatoosa36 min
Apr 30, 1:11 PM EDTSpecial Weather StatementFFCBartow34 min
Apr 30, 1:22 PM EDTSpecial Weather StatementFFCGordon38 min
Apr 30, 1:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 1:28 PM EDTSpecial Weather StatementFFCMacon32 min
Apr 30, 1:53 PM EDTSpecial Weather StatementFFCOconee37 min
Apr 30, 2:01 PM EDTSpecial Weather StatementFFCBanks29 min
Apr 30, 2:20 PM EDTSpecial Weather StatementFFCCrawford25 min
Apr 30, 2:28 PM EDTSpecial Weather StatementFFCBanks47 min
Apr 30, 3:12 PM EDTSpecial Weather StatementFFCBibb33 min
Apr 30, 3:14 PM EDTSpecial Weather StatementFFCGilmer31 min
Apr 30, 3:17 PM EDTSpecial Weather StatementFFCButts28 min
Apr 30, 3:28 PM EDTSpecial Weather StatementFFCBarrow32 min
Apr 30, 3:44 PM EDTSpecial Weather StatementFFCLumpkin31 min
Apr 30, 3:59 PM EDTSpecial Weather StatementFFCDawson31 min
Apr 30, 4:14 PM EDTSpecial Weather StatementFFCUnion31 min
Apr 30, 4:17 PM EDTSpecial Weather StatementFFCPike, Upson28 min
Apr 30, 4:21 PM EDTSpecial Weather StatementFFCWilcox24 min
Apr 30, 4:22 PM EDTSpecial Weather StatementFFCTwiggs38 min
Apr 30, 4:23 PM EDTSpecial Weather StatementFFCHouston37 min
Apr 30, 4:26 PM EDTSpecial Weather StatementFFCDeKalb34 min
Apr 30, 4:32 PM EDTSpecial Weather StatementFFCMurray28 min
Apr 30, 4:48 PM EDTSpecial Weather StatementFFCDodge, Pulaski27 min
Apr 30, 4:59 PM EDTSpecial Weather StatementFFCGwinnett31 min
Apr 30, 5:03 PM EDTSpecial Weather StatementFFCTwiggs27 min
Apr 30, 5:05 PM EDTSpecial Weather StatementFFCMurray, Whitfield25 min
Apr 30, 5:08 PM EDTSpecial Weather StatementFFCBleckley37 min
Apr 30, 5:18 PM EDTSpecial Weather StatementFFCForsyth27 min
Apr 30, 5:28 PM EDTSpecial Weather StatementFFCMurray32 min
Apr 30, 5:43 PM EDTSpecial Weather StatementFFCDawson, Forsyth47 min
Apr 30, 5:48 PM EDTSpecial Weather StatementFFCClayton42 min
Apr 30, 5:58 PM EDTSpecial Weather StatementFFCWhitfield32 min
Apr 30, 6:07 PM EDTSpecial Weather StatementFFCLumpkin38 min
Apr 30, 6:21 PM EDTSpecial Weather StatementFFCFulton39 min
Apr 30, 6:27 PM EDTSpecial Weather StatementFFCFannin33 min
Apr 30, 6:31 PM EDTSevere Thunderstorm WarningFFCCobb, DeKalb, Fulton29 min
Apr 30, 6:43 PM EDTSpecial Weather StatementFFCCoweta32 min
Apr 30, 6:57 PM EDTSpecial Weather StatementFFCGwinnett33 min
Apr 30, 6:57 PM EDTSevere Thunderstorm WarningFFCCoweta, Fayette, Meriwether48 min
Apr 30, 7:00 PM EDTSpecial Weather StatementFFCGordon30 min
Apr 30, 7:04 PM EDTSevere Thunderstorm WarningFFCGordon, Whitfield12 min
Apr 30, 7:23 PM EDTSpecial Weather StatementFFCCherokee37 min
Apr 30, 7:30 PM EDTSpecial Weather StatementFFCBartow30 min
Apr 30, 7:36 PM EDTSpecial Weather StatementFFCClayton24 min
Apr 30, 7:37 PM EDTSpecial Weather StatementFFCWalton38 min
Apr 30, 7:46 PM EDTSpecial Weather StatementFFCWilcox29 min
Apr 30, 7:48 PM EDTSpecial Weather StatementFFCClayton, DeKalb, Henry, Newton, Rockdale42 min
Apr 30, 7:53 PM EDTSpecial Weather StatementFFCDawson, Lumpkin37 min

Nearby

Special Weather Statements in Georgia, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.